# SDR F3LA2013070800884

- Difficulty date: July 8, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 31,364 hours, 15,405 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 039289
- Condition: Discharged
- Location: Emergency Lights
- Component: Power Supply
- Component part number: 32145410
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 13WL FAILED TEST ON HEAVY SERVICE CHECK.  R & R BATTERY ASSEMBLY.  OPS CHECK GOOD. REF AMM 33-51-39-000-005A AND AMM 33-51-39-400-005A.
